# SDR HEEA967220

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Fail Test
- Location: Cockpit
- Part time: 2,644 hours
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVR WILL NOT COMPLETE TEST SEQUENCE AUDIOS AND NO TEST LIGHT.
